journal6 ›› 2006, Vol. 27 ›› Issue (6): 6-8.

• Mathematics • Previous Articles     Next Articles

A General Equilibrium Theory in Discrete Spaces


  1. (Maths & Stat.School,Hebei University of Economics & Business,Shijiazhuang 050061,China)
  • Online:2006-11-25 Published:2012-06-28
  • About author:LI Chun-lin(1963-),male,was born in Xingtai city,Hebei Province,doctor,professor,master adviser of Maths & Stat.School,Hebei University of Economics & Business;research areas are functional analysis and mathematical modeling,quantity economics and statistic analysis.

Abstract: This paper generalizes the general equilibrium theorem to the case of indivisible markets where preferences is strictly convex,continuous and strongly monotone.The authors thus give a sufficient condition on the existence of discrete equilibrium.

Key words: fixed point theorem, discrete spaces, general equilibrium

WeChat e-book chaoxing Mobile QQ